# SDR A6WA200740173

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 8,501 hours, 7,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK AT WS 54.897 HAS SEVERAL PITS ON AFT EDGE THE DEEPEST IS .005 INCH.  (K)  [SUP 05-01-07]  MAINTENANCE REMOVED CORROSION AND REPAIRED AREA IAW REO 601R-57-21-030.  (M)
